Hi, I had my transplantation 3years back and I see there is a lot of fluctuation of my of my S/C levels in between: 1.32- 1.49, My blood glucose levels are normal, hypertension level is normal, I take Sirolimus 1mg and Mycofit 360, defcort 6mg, Amtas 5mg, Losar 50mg, Metxl 50mg, Arkamin-0.1mg., Shelcal 500mg, Rocoltrol-0.25mg.
I have gained some weight in last 2 months. My question is is there any other way to reduce the s/c levels.
My last week Serum Creatinine level was 1.32...i wish the levels be stable, yet it worries me.
For creatinine levels, the normal ranges are 0.5 to 1.0 mg/dL (about 45-90 μmol/l) for women and 0.7 to 1.2 mg/dL (60-110 μmol/l) for men. Only treating the underlying case can help to stabilize the levels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.